Combifen Tablets

Composition:
Each tablet contains:
Paracetamol BP.....500mg
Ibuprofen BP........400mg

Pharmacological Classification: Non-steroidal anti-inflammatory drug (NSAID).

Indications:
COMBIFEN is a strong analgesic. It provides quick symptomatic relief from pain in following conditions:
Traumatic injuries due to accidents, sports injuries, sprains, strains, fractures, dislocation etc.
Surgical trauma due to operations, episiotomy, delivery manipulations etc.
Infective inflammation due to tonsillitis, abscess, pleurisy etc. to be used with appropriate chemotherapy.
Dental pain due to infection or eroded tooth.
Dysmenorrhoea, especially in teenaged and young women.
Acute exacerbation of rheumatoid or other similar inflammatory orthopathies, where pain is the most distressing symptom.
Degenerative musculoskeletal disorders like osteoarthrosis, cervical spondylosis, lumbago etc.
Miscellaneous pains and aches like headaches, bodyache, myalgia, sinusitis, fever, flu syndrome etc.

Please Note: The information given is a short summary of our product. If you require more information, please make an enquiry.